# SDR ZZDA2012043

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY FLOOR STRAP, STA 168 TO 200, RBL 56, CORROSION.  ACCOMPLISHED FLOOR STRAP REPLACEMENT PER B717 SRM 51-41-01, 51-40-08 AND 51-10-04.
